Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2014, 6:43 PM EDT for Butts County, Lamar County, Monroe County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2014, 6:43 PM EDT (22:43 UTC)
- Expired
- Aug 9, 2014, 7:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
Counties Butts County, GA, Lamar County, GA, Monroe County, GA
The radar
The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918
WWUS82 KFFC 092243
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT AUG 9 2014
GAZ056-058-070-071-092315-
643 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...MONROE...LAMAR AND BUTTS COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL MILL...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...MONROE...LAMAR AND BUTTS COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LIBERTY
HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...ALDORA...
BARNESVILLE...MCKIBBEN...WALKER MILL...COLLIER...HIGH FALLS STATE
PARK...BLOUNT...FORSYTH...INDIAN SPRINGS STATE PARK...FLOVILLA AND
DAMES FERRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3330 8383 3327 8383 3324 8381 3321 8383
3319 8381 3318 8383 3315 8381 3313 8382
3303 8372 3300 8373 3302 8417 3329 8420
TIME...MOT...LOC 2244Z 269DEG 20KT 3314 8405
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:32 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 9, 5:32 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 PM EDT SAT AUG 9 2014 .UPDATE... HAVE ADJUSTED THE FORECAST MAINLY TO TREND HIGHER POPS ALONG THE PERIPHERY OF THE LINGERING WEDGE FRONT...THEN PUSHING FURTHER EAST THIS EVENING PER THE CONSENSUS OF LATEST HI-RES SOLUTIONS. MORNING CLOUD DECK ALLOWED FOR SOLAR SHELTERING AND IN-SITU REINFORCEMENT OF THE WEDGE TODAY...DELAYING THE AFTERNOON CU FIELD AND CONVECTIVE OVERTURNING. HAVE THEREFORE ADJUSTED SKY COVER ACCORDINGLY. PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 251 PM EDT SAT AUG 9 2014/ .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CONVECTION HAS FIRED UP AGAIN THIS AFTERNOON...ALTHOUGH A WARM LAYER AROUND H5 IS DAMPENING THE AMOUNT OF THUNDER AS WELL AS THE STRENGTH OF THE TSTORMS. THIS HAS BECOME MORE OF A BREATHING IN DAY FOR THE ATMOSPHERE FROM YESTERDAYS CONVECTION. CONVECTION WILL CONTINUE INTO THE EVENING WITH A DIMINISHING TREND AFTER SUNSET. ALL MODELS HAVE THE NEXT WAVE MOVING ACROSS THE CWA LATE TONIGHT/SUNDAY. WITH NO WARM LAYER EXPECTED SUNDAY AND WITH HIGHER CAPES...EXPECT MORE THUNDER AND THE POSSIBILITY OF STRONG TO SEVERE STORMS DURING THE AFTERNOON. THE WEDGE THAT WAS IN PLACE THIS MORNING HAS EXITED ALL BUT THE EXTREME NORTHEAST PART OF THE STATE AS WINDS IN MOST AREAS HAVE GONE SOUTHWEST. A SOUTHWEST TO WEST FLOW WILL CONTINUE THROUGH SUNDAY NIGHT KEEPING THE CWA IN THE UNSTABLE MOISTURE AIRMASS. THERE IS A POSSIBILITY THAT THE WEDGE MAY BUILD BACK INTO THE EXTREME NORTHEAST AGAIN SUNDAY WHICH IS CREATING A PROBLEMATIC TEMPERATURES FORECAST FOR THE GVL/AHN/NORTHEAST MOUNTAIN AREAS. AT THIS TIME WILL GO WITH A MAV/MET BLEND FOR THOSE AREAS FOR SUNDAY AFTERNOON. ELSEWHERE GUIDANCE TEMPS ARE IN GOOD AGREEMENT. 17 && .LONG TERM /MONDAY THROUGH SATURDAY/... MEDIUM RANGE MODELS CONTINUE IN FAIRLY GOOD AGREEMENT THROUGH THE FIRST HALF OF THE EXTENDED FORECAST PERIOD WITH PERSISTENT NORTHWEST UPPER FLOW. 12Z GFS MODEL RUN IS TRENDING CLOSER TO THE ECMWF SOLUTION THROUGH THE LATTER HALF OF THE EXTENDED FORECAST PERIOD. ALL-IN-ALL THESE TRENDS ARE WELL REPRESENTED IN THE CURRENT LONG TERM FORECAST GRIDS AND ONLY MINOR ADJUSTMENTS WERE MADE FOR THIS UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION/SUNDAY NIGHT THROUGH FRIDAY/ THE FORECAST AREA REMAINS IN A NORTHWEST FLOW AT THE START OF THE PERIOD WITH A COUPLE OF SHORT WAVES DROPPING SOUTHEAST INTO THE MID ATLANTIC STATES. AS THE UPPER TROUGH DEEPENS OVER THE GREAT LAKES A FRONT SHOULD GET PUSHED INTO GEORGIA ON TUESDAY. MODELS SHOW DRIER AIR SINKING INTO NORTH GEORGIA BY TUESDAY NIGHT AND CONTINUING INTO THE MIDDLE OF THE WEEK. HAVE SHOWN MINIMAL POPS FOR THE NORTH THROUGH FRIDAY...AND THE AIR MASS LOOKS STABLE ENOUGH ON THURSDAY SO HAVE LEFT POPS OUT FOR NORTHERN ZONES. GRADUAL INCREASE IN MOISTURE BEGINNING FRIDAY. MUCH COOLER NIGHTS EXPECTED MID WEEK...AFTERNOONS MOSTLY IN THE 80S. 41 && .AVIATION... 18Z UPDATE... MOST CIGS HAVE GONE OR WILL BE AT VFR BY 18Z ISSUANCE. CONVECTION IS BEGINNING AND SHOULD CONTINUE THROUGH THE AFTERNOON AND INTO THE EVENING. EXPECT MVFR CIGS TO REFORM LATE TONIGHT...BECOMING VFR LATE SUNDAY MORNING. WINDS HAVE GONE OR WILL SOON BE GOING WEST/SOUTHWEST AND WILL MAINTAIN A WESTERLY DIRECTION THROUGH THE FORECAST. SPEEDS WILL REMAIN LESS THAN 10 KTS THROUGH THE FORECAST. //ATL CONFIDENCE... 18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 87 71 87 / 60 60 60 40 ATLANTA 72 86 72 88 / 60 60 60 40 BLAIRSVILLE 67 79 67 82 / 60 60 60 50 CARTERSVILLE 70 87 70 89 / 60 60 60 40 COLUMBUS 74 89 74 93 / 60 60 60 50 GAINESVILLE 71 83 71 85 / 60 60 60 40 MACON 72 89 72 92 / 60 60 60 50 ROME 71 88 71 89 / 50 60 50 40 PEACHTREE CITY 72 88 72 90 / 60 60 60 40 VIDALIA 73 92 73 94 / 60 60 60 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17/BAKER LONG TERM...41/20 AVIATION...17
Hazardous weather outlook, Aug 9, 12:10 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1210 PM EDT SAT AUG 9 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1210 PM EDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEK. A FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO NORTH GEORGIA AND INTERACT WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. DRIER AIR SHOULD SPREAD INTO NORTH GEORGIA BY THE MIDDLE OF THE WEEK...HOWEVER THERE WILL STILL WILL BE A CHANCE FOR A FEW THUNDERSTORMS... ESPECIALLY OVER CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 9, 5:53 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT SAT AUG 9 2014
GAZ089-090-092245-
553 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS IN
MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 645 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BENNING PARK...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT BENNING/LAWSON ARMY
AIR FIELD...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN
ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING
PARK...CARTER ACRES...BATTLE PARK...COLUMBUS...ROSE
HILL...EDGEWOOD...BIBB CITY AND CUSTER ROAD TERRACE. THESE HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND OTHER NORMALLY
PRONE OR POOR DRAINAGE AREAS.
&&
LAT...LON 3254 8501 3249 8466 3223 8466 3235 8501
3236 8499 3239 8499 3243 8497 3246 8501
3249 8500 3252 8501
TIME...MOT...LOC 2152Z 285DEG 7KT 3243 8493Special weather statement, Aug 9, 5:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT SAT AUG 9 2014
GAZ091-092-092300-
555 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS IN
SCHLEY AND MARION COUNTIES UNTIL 700 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRANEVILLE...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SCHLEY AND MARION COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ZELLOBEE...BUENA VISTA...DRANEVILLE...
DOYLE...PUTNAM...WALLS CROSSING...CONCORD...LA CROSSE...MURRAYS
CROSSROADS AND ELLAVILLE. THESE HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS AND OTHER NORMALLY PRONE OR POOR DRAINAGE AREAS.
&&
LAT...LON 3219 8460 3221 8460 3223 8463 3224 8466
3238 8466 3233 8425 3230 8425 3229 8422
3216 8423 3217 8426 3216 8428 3217 8442
3215 8444
TIME...MOT...LOC 2155Z 279DEG 8KT 3224 8453Special weather statement, Aug 9, 5:57 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SAT AUG 9 2014
GAZ031-092230-
557 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PAULDING COUNTY UNTIL 630 PM EDT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PAULDING COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE UNION...YORKVILLE...DALLAS...NEW HOPE...NEW
GEORGIA...BROWNSVILLE AND HIRAM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3395 8501 3395 8498 3397 8497 3396 8474
3395 8474 3394 8472 3379 8473 3377 8489
3382 8503
TIME...MOT...LOC 2157Z 297DEG 15KT 3388 8495Special weather statement, Aug 9, 6:19 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT SAT AUG 9 2014
GAZ042-043-092300-
619 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CARROLL AND
DOUGLAS COUNTIES UNTIL 700 PM EDT...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TREASURE LAKE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CARROLL AND DOUGLAS COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEATON LAKE...ABILENE...CLEM...VILLA
RICA...TREASURE LAKE...LAKE VAL-DO-MAR...HANNAH...BYERS CROSSROADS...
FAIRPLAY...BILL ARP...WINSTON...SWEETWATER CREEK STATE PARK...
DOUGLASVILLE...CHAPEL HILL AND LITHIA SPRINGS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3372 8507 3373 8505 3379 8473 3381 8470
3380 8463 3377 8459 3374 8458 3366 8466
3362 8474 3363 8475 3360 8480 3355 8483
3352 8482 3349 8486 3354 8507
TIME...MOT...LOC 2219Z 268DEG 16KT 3363 8495Special weather statement, Aug 9, 6:34 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT SAT AUG 9 2014
GAZ031-032-092300-
634 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PAULDING
AND COBB COUNTIES UNTIL 700 PM EDT...
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIRAM...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PAULDING AND COBB COUNTIES...INCLUDING AREAS
AROUND DALLAS...NEW GEORGIA...BROWNSVILLE...HIRAM...LOST MOUNTAIN
PARK...POWDER SPRINGS...JIM R MILLER PARK AND AUSTELL. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3392 8489 3397 8457 3376 8459 3380 8463
3380 8472 3379 8473 3377 8482 3377 8489
3378 8490
TIME...MOT...LOC 2235Z 269DEG 15KT 3384 8479Special weather statement, Aug 9, 6:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT AUG 9 2014
GAZ056-058-070-071-092315-
643 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...MONROE...LAMAR AND BUTTS COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL MILL...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...MONROE...LAMAR AND BUTTS COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LIBERTY
HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...ALDORA...
BARNESVILLE...MCKIBBEN...WALKER MILL...COLLIER...HIGH FALLS STATE
PARK...BLOUNT...FORSYTH...INDIAN SPRINGS STATE PARK...FLOVILLA AND
DAMES FERRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3330 8383 3327 8383 3324 8381 3321 8383
3319 8381 3318 8383 3315 8381 3313 8382
3303 8372 3300 8373 3302 8417 3329 8420
TIME...MOT...LOC 2244Z 269DEG 20KT 3314 8405The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Cobb, Coweta, Douglas, Fulton, Heard, Paulding | 55 min |
| Aug 8, 8:07 PM EDT | Special Weather Statement | FFC | Toombs | 38 min |
| Aug 8, 8:09 PM EDT | Special Weather Statement | FFC | Pulaski | 51 min |
| Aug 8, 8:31 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Aug 8, 8:55 PM EDT | Special Weather Statement | FFC | Bleckley | 50 min |
| Aug 8, 9:03 PM EDT | Special Weather Statement | FFC | Treutlen | 42 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Webster | 40 min |
| Aug 8, 9:19 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 41 min |
| Aug 8, 10:09 PM EDT | Special Weather Statement | FFC | Webster | 51 min |
| Aug 8, 11:31 PM EDT | Special Weather Statement | FFC | Webster | 59 min |
| Aug 9, 1:29 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Ben Hill | 32 min |
| Aug 9, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 46 min |
| Aug 9, 4:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Aug 9, 4:33 PM EDT | Special Weather Statement | FFC | Marion, Schley | 27 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 9, 5:29 PM EDT | Special Weather Statement | FFC | Carroll | 46 min |
| Aug 9, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 44 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 52 min |
| Aug 9, 5:55 PM EDT | Special Weather Statement | FFC | Marion, Schley | 65 min |
| Aug 9, 5:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 9, 6:19 PM EDT | Special Weather Statement | FFC | Douglas | 41 min |
| Aug 9, 6:34 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Aug 9, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 38 min |
| Aug 9, 6:42 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee | 6 hr |
| Aug 9, 7:11 PM EDT | Special Weather Statement | FFC | Butts, Monroe | 34 min |
| Aug 9, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Henry | 49 min |
| Aug 9, 7:55 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Putnam | 35 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.